Anabolics
Search More Than 6,000,000 Posts
Results 1 to 4 of 4

Thread: sore glutes

  1. #1
    mcnasty is offline New Member
    Join Date
    Oct 2002
    Posts
    2

    sore glutes

    I have been on my first cycle of testosterona 4la (same as sustanon 250) for 5 weeks now and every time I inject I can't even walk without extreme pain in my glute were I injected. I belive I am doing everything correctly when it comes to injecting. I even switched cheeks and the same thing happened. My glutes have alot of swelling to after injecting. It does not hurt at all until about 4 hours later. I have 5 weeks to go in my cycle I only inject 250 mg a week. Some body please help me!!!

  2. #2
    mcnasty is offline New Member
    Join Date
    Oct 2002
    Posts
    2
    I hear you man but I know that it is not supposed to be hurting me constantly for 4 straight days after I inject. I can barely function at work .I do drywall. anybody have any other suggestions?

  3. #3
    bulkmeUP's Avatar
    bulkmeUP is offline Junior Member
    Join Date
    May 2002
    Location
    Australia
    Posts
    114
    once you've loaded your juice, rub the syringe between your hands (like your trying to make fire lol), do it until you can feel its warm, then switch pins, and inject. It works and doesnt take long. Probably about 20 secs top. I'm doing prop/eod, first few shots hurt, now they're nothing.

  4. #4
    BELLICOSE's Avatar
    BELLICOSE is offline Banned
    Join Date
    Jun 2002
    Location
    tampa
    Posts
    299
    trying injecting small quatities more frequently. I'd do .5cc's in the glute, and .5cc's in the delt. Less volume, less irritation.
    Also trying running the syringe under hot water, and rub the site after injection. Ibuprofen works nicely too.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •